Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


medicines
Aug 29, 2007

my brother has hiv 4,5years ago, he's in vietnam, evrery months he go to the doctor for check up and take the medicines,but he told me he don't kown why about 2 weeks ago untill today he cough evreyday ,not feel well,so i want to ask what kind of medicines for him to stop cough,where i can bye it for him ....so pleae tell me or email thanks

Response from Dr. Henry

It would be useful if he knew what his CD4 count (T-helper cell levels) is and whether he has been exposed to TB and whether he is a smoker. All of those issues and many more impact on any cause and possible treatment for a cough in an HIV+ person. KH



Previous
HIV & Bipolar partner
Next
swollen parotids..

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement